# SDR BAQA090537

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N118NC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7067
- Aircraft time: 5,145 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Coax
- Condition: Broken
- Location: Radar Alt Antenn
- Component: Radar Alt Anten
- Component part number: 071111400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COAX CABLE BROKE. REPLACED WITH SERVICEABLE PART.
